Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kj1982

break from taking accutane

im going on hols next week for 5 days with my daughter. i dont want to take my accutane becuase it is prone to give me the occasional monster headache plus my dryness is severe so hoping that would wear off if i stopped taking it now and carried on when i come back on 5th may. what do people think?

im 3 weeks away from finishing course, im not clear and i have a horrible skin tone, dont think its even working anyway.

Share this post


Link to post
Share on other sites

Take meds with you on your trip in case you do get a headache, but don't stop the accutane this close to the end.

Something to consider regarding your headaches: If you are taking a birth control pill with Accutane, it may very well be that which is causing your headaches and not the accutane. Maybe.

As for the effectiveness of accutane on your acne, talk to your doctor about altering the dose.

Share this post


Link to post
Share on other sites

Take meds with you on your trip in case you do get a headache, but don't stop the accutane this close to the end.

Something to consider regarding your headaches: If you are taking a birth control pill with Accutane, it may very well be that which is causing your headaches and not the accutane. Maybe.

As for the effectiveness of accutane on your acne, talk to your doctor about altering the dose.

thanks for reply. i am not on BC so its not that. im just looking for an excuse to stop. the derm wil not prescribe anymore, they say im almost clear and that i should continue to clear. my derm will only give max of 5 months and thats for severe acne which mine is not. he classed it as mild and did not even want to give me accutane to begin with. he wanted to stop the course at 3 months but i managed to push him to another month.

the wrose thing for me is since month 2 ive been suffering with increased facial hair which is getting worse by the day so im tempted just to stop now like my derm wanted me to.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×